Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 86, Number 2

All articles in this issue are freely accessible.

Topologies of group algebras and a theorem of Littlewood
Sigurđur Helgason.
Trans. Amer. Math. Soc. 86 (1957), 269-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095428
Collineations and generalized incidence matrices
D. R. Hughes.
Trans. Amer. Math. Soc. 86 (1957), 284-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093730
Peano spaces which are either strongly cyclic or two-cyclic
G. Ralph Strohl.
Trans. Amer. Math. Soc. 86 (1957), 297-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094775
On the fundamental theorems of the calculus
István S. Gál.
Trans. Amer. Math. Soc. 86 (1957), 309-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093562
On the continuity and limiting values of functions
István S. Gál.
Trans. Amer. Math. Soc. 86 (1957), 321-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093755
L’étude de l’équation $du/d𝜏=A(𝜏)u$ pour certaines classes d’opérateurs non bornés de l’espace de Hilbert
C. Foiaş, Gh. Gussi and V. Poenaru.
Trans. Amer. Math. Soc. 86 (1957), 335-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092944
Characteristic classes of homogeneous spaces
Alfred Adler.
Trans. Amer. Math. Soc. 86 (1957), 348-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092926
The classification of birth and death processes
Samuel Karlin and James McGregor.
Trans. Amer. Math. Soc. 86 (1957), 366-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094854
The cyclotomic numbers of order sixteen
Albert Leon Whiteman.
Trans. Amer. Math. Soc. 86 (1957), 401-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092807
Spectral theory for operators on a Banach space
Errett Bishop.
Trans. Amer. Math. Soc. 86 (1957), 414-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100789
The approximate functional equation of Hecke’s Dirichlet series
T. M. Apostol and Abe Sklar.
Trans. Amer. Math. Soc. 86 (1957), 446-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094319
On order-preserving integration
R. R. Christian.
Trans. Amer. Math. Soc. 86 (1957), 463-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098165
Some generalizations of full normality
M. J. Mansfield.
Trans. Amer. Math. Soc. 86 (1957), 489-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093753
A note on summability methods and spectral analysis
Carl S. Herz.
Trans. Amer. Math. Soc. 86 (1957), 506-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093685
Some limit theorems for nonhomogeneous Markoff processes
A. Fuchs.
Trans. Amer. Math. Soc. 86 (1957), 511-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094848
Errata, volume 85
Trans. Amer. Math. Soc. 86 (1957), 532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions